eHealthForum

Paraguard question.

10-02-2017

I have had the Paraguard for about 8 months. For the past 5 months or so I spot bright pink to red for 7 days then have my period for 7 days and then spot bright red or pink for another 7 days. It's driving me insane at this point. Has anyone else has a similar experience and what did you do to stop it or what did the doctor recommend?

Showing comment 1 to 15 from a total of 1 comments
Answered by:
Dr. Sanjoy Bhattacharyya
10-06-2017

Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
This is nothing unusual for paraguard and usually wanes off over the time.Of course you need to visit the doctor to rule out any other causes of this irregularities but do not get agitated.Otherwise, somebody prefers few cycles of oral pills along with it to control the cycle.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care

Post A Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...